MENU

You are here

Publications

Export 45 results:
Filters: First Letter Of Title is H  [Clear All Filters]
1988
Musina R, Mancini G. Holes and obstacles. Ann. Inst. H. Poincare Anal. Non Lineaire 5 (1988), no. 4, 323-345 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/501
Musina R. H-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491
1992
Dubrovin B. Hamiltonian formalism of Whitham-type hierarchies and topological Landau - Ginsburg models. Communications in Mathematical Physics. Volume 145, Issue 1, March 1992, Pages 195-207 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6476
1999
Bressan A. Hyperbolic Systems of Conservation Laws. Rev. Mat. Complut. 12 (1999) 135-200 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1855
2005
Garavello M, Piccoli B. Hybrid necessary principle. SIAM J. Control Optim. 43 (2005) 1867-1887 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1641
2008
Dubrovin B. Hamiltonian partial differential equations and Frobenius manifolds. Russian Mathematical Surveys. Volume 63, Issue 6, 2008, Pages 999-1010 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6471
Bertola M, Ferrer APrats. Harish-Chandra integrals as nilpotent integrals. Int. Math. Res. Not. IMRN. 2008 :Art. ID rnn062, 15.
2009
Dubrovin B. Hamiltonian perturbations of hyperbolic PDEs: from classification results to the properties of solutions. In: New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. SISSA; 2009. Available from: http://hdl.handle.net/1963/6470
Gazzini M, Musina R. Hardy-Sobolev-Maz\\\'ja inequalities: symmetry and breaking symmetry of extremal functions. Commun. Contemp. Math. 11 (2009) 993-1007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2569
Dal Maso G, Fonseca I, Leoni G, Morini M. A higher order model for image restoration: the one dimensional case. SIAM J. Math. Anal. 40 (2009) 2351-2391 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3174
Bruzzo U, Rubtsov V. Holomorphic equivariant cohomology of Atiyah algebroids and localization.; 2009. Available from: http://hdl.handle.net/1963/3774
Barchiesi M, Dal Maso G. Homogenization of fiber reinforced brittle materials: the extremal cases. SIAM J. Math. Anal. 41 (2009) 1874-1889 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2705

Pages

Sign in